# SDR DALA1302946703

- Difficulty date: January 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,463 hours, 16,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AFT CARGO IS DENTED AT 1480 ABOVE STR 26L UPPER FLANGE.  ACCOMPLISHED REPAIR IAW SRM 53-00-01, REPAIR 5.
